MathSciNet Relay Station
MathSciNet bibliographic data
MR68569 10.0X
Prachar, K. Über die Anzahl der Teiler einer natürlichen Zahl, welche die Form $p-1$ haben. (German) Monatsh. Math. 59, (1955). 91–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement